# SDR 07FDEA00131

- Difficulty date: January 18, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Maint Error
- Location: Bs 950e
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L - ANGLE ATTACHED TO FS 950E FRAME JUST BELOW WINDOW ON AFT SIDE OF FRAME HAS 1 EACH MISSDRILLED HOLE REMOVED DAMAGE.  FABRICATED REPAIR ANGLES, TREATED, PRIMED AND INSTALLED REPAIR PIECES REF SRM 51-30-02 PG 32 AND SRM 51-10-02 PG. 1.  CLASSIFIED AS A MAJOR REPAIR.
